Shown: posts 1 to 5 of 5. This is the beginning of the thread.
Posted by neoxx on July 31, 2012, at 10:38:13
Anyone knows if the elevation in the level of prolactin, caused by Amisulpride, is dose dependent?
Or if there is a dosage below which the elevation is not significant?
Thank you for your help!
Posted by bleauberry on August 2, 2012, at 18:11:23
In reply to AMISULPRIDE: Prolactin elevation is dose dependen?, posted by neoxx on July 31, 2012, at 10:38:13
I think the prolactin increase happens even at subtherapeutic doses. I read that at pubmed and remember it, just can't remember the actual dose, but it was low, I think 25mg or 50mg. I've used amisulpride multiple times. If taken continuously, yeah, it pretty much kills the sex thing dead in the water so I know it did a job on prolactin for sure. Somebody else, here at this board, who had been on it for some time, shared how they took it for the best effect they could get with the least side effects. That was to take it only once every other day, not daily. With me I think the prolactin increase kicked in full at about a week or two. It quickly resolved upon discontinuation. For someone not sexually active, it wouldn't be much of a concern. For some people, for whatever reason, amisulpride doesn't cause any problems at all. It's different with everyone, but I think at any dose even small ones some level of sexual interference could be expected.
Posted by neoxx on August 3, 2012, at 7:17:51
In reply to Re: AMISULPRIDE: Prolactin elevation is dose dependen?, posted by bleauberry on August 2, 2012, at 18:11:23
Very interesting, thanks!
In my experience even 10mg/d of Ami rise the prolactin and the effect of the drug is not so good (as it is at 25mg).
I really hate that prolactin effect, i am thinking to not use Ami at all....
Posted by neoxx on August 3, 2012, at 8:47:40
In reply to Re: AMISULPRIDE: Prolactin elevation is dose dependen?, posted by neoxx on August 3, 2012, at 7:17:51
At the end, i think that lower dosage is worst, because prolactin rises anyway, but the dopaminergic effect is very low and could not counteract the prolactin effect. In my opinion.....
Posted by Brainbeard on August 8, 2012, at 16:51:49
In reply to Addendum....., posted by neoxx on August 3, 2012, at 8:47:40
For me, the biggest problem with amisulpride induced hyperprolactinemia was developing man-boobs, not loss of libido. My libido was rather boosted mentally.
I found that 50mg is the ideal dose for me. Lower doses would work too, but not as well.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.